Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18, Issue 1, Pages 67-70
http://dx.doi.org/10.1155/S0161171295000081

The strong WCD property for Banach spaces

Department of Mathematics, Lewis Universty, Romeoville 60441, IL, USA

Received 17 June 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dave Wilkins, “The strong property for Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 1, pp. 67-70, 1995. https://doi.org/10.1155/S0161171295000081.